Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014 (2014), Article ID 936748, 7 pages
http://dx.doi.org/10.1155/2014/936748
Research Article

Certain Admissible Classes of Multivalent Functions

1Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
2Department of Mathematics and Statistics, University of Victoria, Victoria, BC, Canada V8W 3R4
3Department of Mathematics, Faculty of Science, Fayoum University, Fayoum 63514, Egypt
4The University College at Al-Jamoom, Umm Al-Qura University, Makkah, Saudi Arabia

Received 18 July 2014; Accepted 1 September 2014; Published 16 September 2014

Academic Editor: Arcadii Z. Grinshpan

Copyright © 2014 M. K. Aouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. K. Aouf, H. M. Srivastava, and T. M. Seoudy, “Certain Admissible Classes of Multivalent Functions,” Journal of Complex Analysis, vol. 2014, Article ID 936748, 7 pages, 2014. doi:10.1155/2014/936748